Alert archive / California / Winter Storm Warnings in 2011

Winter Storm Warning 4, NWS San Diego, CA

February 26, 2011San Bernardino County, California

NWS San Diego, CA issued this winter storm warning at Feb 26, 2011, 4:43 PM PST for San Bernardino County, California. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2011, 4:43 PM PST (00:43 UTC)
Expired
Feb 26, 2011, 7:10 PM PST
In force
2 hr
Issued by
NWS San Diego, CA

County San Bernardino County, CA

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 0.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2011-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2011-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1817 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WWUS46 KSGX 270043
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
443 PM PST SAT FEB 26 2011

...SNOW SHOWERS CONTINUING IN THE MOUNTAINS THROUGH THIS EVENING...

.THE COLD WINTER STORM WILL CONTINUE TO BRING SNOW SHOWERS AND
SNOW SQUALLS THIS EVENING. THE SNOW LEVELS WILL LOWER TO 2000 TO
2500 FEET TONIGHT.

CAZ055-060-270800-
/O.NEW.KSGX.WS.W.0004.110227T0043Z-110227T0800Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...CRESTLINE...
FAWNSKIN...FOREST FALLS...I-15 AT CAJON SUMMIT...
I-15 AT 3500 FEET...LAKE ARROWHEAD...MOUNT BALDY...
MOUNTAIN HOME VILLAGE...OAK GLEN...PHELAN...RUNNING SPRINGS...
TWIN PEAKS...WRIGHTWOOD...ADELANTO...APPLE VALLEY...EL MIRAGE...
HELENDALE...HESPERIA...LUCERNE VALLEY...VICTORVILLE
443 PM PST SAT FEB 26 2011

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW SHOWERS AND SNOW SQUALLS WHICH IS IN EFFECT
UNTIL MIDNIGHT PST TONIGHT. SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS
AND UPPER DESERTS THROUGH THIS EVENING.

* SNOW LEVELS: 2000 TO 2500 FEET...LOWERING TO 1500 AT TIMES.

* SNOW ACCUMULATIONS: ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES IN
  HEAVY SNOW SQUALLS IN THE MOUNTAINS...ADJACENT FOOTHILLS AND THE
  GRANITE MOUNTAINS.

* TIMING: THIS EVENING

* WINDS: WEST 15 TO 30 MPH WITH GUSTS TO 45 MPH.

* VISIBILITY: REDUCED IN SNOW SQUALLS.

* IMPACTS: BRIEF HEAVY SNOW SQUALL...LOW VISIBILITIES...AND SNOW
  COVERED ROADS IN THE MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

CAZ058-271100-
/O.CON.KSGX.WS.W.0003.000000T0000Z-110227T1100Z/
SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...BOULEVARD...CAMERON...CAMPO...
CUYAMACA...DESCANSO...JULIAN...LAKE HENSHAW...MORENA VILLAGE...
MOUNT LAGUNA...OAK GROVE...PINE HILLS...PINE VALLEY...RANCHITA...
SANTA YSABEL...WARNER SPRINGS
443 PM PST SAT FEB 26 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL 3
AM PST SUNDAY.

* ELEVATION: ABOVE 3500 FEET.

* SNOW LEVELS: LOWERING TO 2000 TO 2500 FEET TONIGHT.

* SNOW ACCUMULATIONS: TOTAL AMOUNTS OF 10 TO 16 INCHES ABOVE 3500
  FEET WITH LOCAL AMOUNTS OF 16 TO 24 INCHES AT ELEVATIONS ABOVE
  5500 FEET.

* TIMING: THROUGH TONIGHT.

* LOCATIONS INCLUDE: BOULEVARD...CUYAMACA...DESCANSO...JULIAN...
  MOUNT LAGUNA...PINE VALLEY...RANCHITA.

* WINDS: SOUTHWEST 2O TO 30 MPH WITH GUSTS TO 50 MPH.

* VISIBILITY: NEAR ZERO AT TIMES IN SNOW SQUALLS...HEAVY
  SNOW...BLOWING SNOW...AND DENSE FOG.

* IMPACTS: A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE
  WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SNOWFALL
  WILL IMPACT ALL MOUNTAIN ROADS...AND TRAVELERS ON INTERSTATE 8
  THROUGH THE SAN DIEGO COUNTY MOUNTAINS.

&&

$$

CAZ056-270800-
/O.CON.KSGX.WS.W.0003.000000T0000Z-110227T0800Z/
RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...AGUANGA...ANZA...
GARNER VALLEY...IDYLLWILD...MOUNTAIN CENTER...PINE COVE...
PINYON PINES...VISTA GRANDE
443 PM PST SAT FEB 26 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A WINTER STORM WARNING FOR HEAVY SNOW REMAINS IN EFFECT UNTIL
MIDNIGHT PST TONIGHT.

* ELEVATION: ABOVE 3500 FEET.

* SNOW LEVELS: LOWERING TO 2000 TO 2500 FEET TONIGHT.

* SNOW ACCUMULATIONS: TOTAL SNOW AMOUNTS OF 12 TO 16 INCHES ABOVE
  3500 FEET WITH LOCAL AMOUNTS OF 18 TO 24 INCHES AT ELEVATIONS
  ABOVE 5500 FEET.

* TIMING: THROUGH EARLY TONIGHT.

* LOCATIONS INCLUDE: AGUANGA...ANZA...GARNER VALLEY...
  IDYLLWILD...MOUNTAIN CENTER...PINE COVE...PINYON PINES... VISTA
  GRANDE

* WINDS: SOUTHWEST 2O TO 30 MPH WITH GUSTS TO 45 MPH.

* VISIBILITY: NEAR ZERO AT TIMES IN HEAVY SNOW SQUALLS...BLOWING
  SNOW...AND DENSE FOG.

* IMPACTS: A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE
  WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. ALL
  MOUNTAIN ROADS WILL BE AFFECTED. ALWAYS CARRY CHAINS AND TAKE
  EXTRA FOOD AND CLOTHING IF YOU MUST TRAVEL INTO THE MOUNTAINS. 

&&

$$

MOEDE
1 follow-up statement
487 
WWUS46 KSGX 270310
WSWSGX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
710 PM PST SAT FEB 26 2011

...SNOW SHOWERS CONTINUING IN THE SAN DIEGO COUNTY MOUNTAINS TONIGHT...

.SNOW SHOWERS AND SNOW SQUALLS WILL CONTINUE ACROSS THE SAN DIEGO
COUNTY MOUNTAINS TONIGHT. THE SNOW LEVELS WILL LOWER TO 2000 TO
2500 FEET.

CAZ055-060-270415-
/O.CAN.KSGX.WS.W.0004.000000T0000Z-110227T0800Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
INCLUDING THE FOLLOWING LOCATIONS...ANGELUS OAKS...BALDWIN LAKE...
BARTON FLATS...BIG BEAR CITY...BIG BEAR LAKE...CRESTLINE...
FAWNSKIN...FOREST FALLS...I-15 AT CAJON SUMMIT...
I-15 AT 3500 FEET...LAKE ARROWHEAD...MOUNT BALDY...
MOUNTAIN HOME VILLAGE...OAK GLEN...PHELAN...RUNNING SPRINGS...
TWIN PEAKS...WRIGHTWOOD...ADELANTO...APPLE VALLEY...EL MIRAGE...
HELENDALE...HESPERIA...LUCERNE VALLEY...VICTORVILLE
710 PM PST SAT FEB 26 2011

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE
WINTER STORM WARNING. 

ISOLATED RAIN AND SNOW SHOWERS WILL TAPER OFF THIS EVENING.
LITTLE ADDITIONAL ACCUMULATION IS LIKELY.

$$

CAZ056-270415-
/O.CAN.KSGX.WS.W.0003.000000T0000Z-110227T0800Z/
RIVERSIDE COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...AGUANGA...ANZA...
GARNER VALLEY...IDYLLWILD...MOUNTAIN CENTER...PINE COVE...
PINYON PINES...VISTA GRANDE
710 PM PST SAT FEB 26 2011

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE
WINTER STORM WARNING. 

WIDESPREAD HEAVY SNOWS HAVE ENDED. HOWEVER...SCATTERED SNOW SHOWERS WILL
CONTINUE TONIGHT WITH AN ADDITIONAL INCH OF ACCUMULATION IN SOME
AREAS.

$$

CAZ058-271100-
/O.CON.KSGX.WS.W.0003.000000T0000Z-110227T1100Z/
SAN DIEGO COUNTY MOUNTAINS-
INCLUDING THE FOLLOWING LOCATIONS...BOULEVARD...CAMERON...CAMPO...
CUYAMACA...DESCANSO...JULIAN...LAKE HENSHAW...MORENA VILLAGE...
MOUNT LAGUNA...OAK GROVE...PINE HILLS...PINE VALLEY...RANCHITA...
SANTA YSABEL...WARNER SPRINGS
710 PM PST SAT FEB 26 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A WINTER STORM WARNING FOR HEAVY SNOW SHOWERS REMAINS IN EFFECT
UNTIL 3 AM PST SUNDAY.

* ELEVATION: ABOVE 3500 FEET.

* SNOW LEVELS: LOWERING TO 2000 TO 2500 FEET TONIGHT.

* SNOW ACCUMULATIONS: AN ADDITIONAL 2 TO 4 INCHES OF SNOW IN THE
  MOUNTAINS OVERNIGHT. 

* LOCATIONS INCLUDE: BOULEVARD...CUYAMACA...DESCANSO...JULIAN...
  MOUNT LAGUNA...PINE VALLEY...RANCHITA.

* WINDS: SOUTHWEST 2O TO 30 MPH WITH GUSTS TO 50 MPH.

* VISIBILITY: NEAR ZERO AT TIMES IN SNOW SQUALLS...BLOWING SNOW AND
  DENSE FOG.

* IMPACTS: TEMPERATURES WILL FALL WELL BELOW FREEZING TONIGHT.
  MANY ROADS IN THE MOUNTAINS MAY BE SNOW AND ICE COVERED THROUGH
  SUNDAY MORNING. BLACK ICE MAY FORM ON INTERSTATE 8 THROUGH THE
  SAN DIEGO COUNTY MOUNTAINS. MOTORISTS SHOULD DRIVE WITH EXTREME
  CAUTION. 

&&

$$

MOEDE

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Feb 26, 1:00 PM PST, 3 hours 43 minutes earlier.

Area forecast discussion, Feb 26, 1:00 PM PST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
100 PM PST SAT FEB 26 2011

.SYNOPSIS...SHOWERS AND POSSIBLE THUNDERSTORMS WITH LOCALLY HEAVY
RAIN POSSIBLE THIS AFTERNOON...DECREASING OVERNIGHT. COLD TODAY AND
TONIGHT WITH LOCAL FROST INLAND SUNDAY MORNING. HIGH PRESSURE ALOFT
MOVES OVER SUNDAY...CONTINUING THROUGH THE WEEK.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

COLD UNSTABLE AIR BEHIND THE FRONT WITH SHOWERS AND THE POTENTIAL
FOR THUNDERSTORMS THROUGH AFTERNOON. SNOW LEVEL AROUND 2500 TO 3000
FT AND LOWERING TO AROUND 2000 FT WITH LOCALLY LOWER SNOW TO
POSSIBLE 1000 FT THIS EVENING. SNOW OVER 2 FEET IN THE SAN
BERNARDINO MOUNTAINS AND ABOUT A FOOT AND A HALF IN THE HIGHER
ELEVATIONS OF SAN DIEGO COUNTY MOUNTAINS. THE FRONT HAS EXITED THE
AREA AND A FEW LOCALLY HEAVY CONVECTIVE SHOWERS DEVELOPED EARLY THIS
AFTERNOON. THE SHOWERS AND POSSIBLE THUNDERSTORMS WILL CONTINUE
THROUGH AFTERNOON...DECREASING OVERNIGHT. ISOLATED RAIN FROM SHOWERS
COULD BE ABOUT ONE QUARTER INCH TO ONE HALF INCH WITH AROUND 6
INCHES OF SNOW IN THE MOUNTAINS WITH LOCALLY HIGHER AMOUNTS. IT WILL
BE COLD TODAY WITH HIGH TEMPS ABOUT 12 TO 24 DEGREES BELOW SEASONAL
AVERAGES AND THERE COULD BE A NUMBER OF RECORD LOW MAX TEMPERATURES.
SUNDAY MORNING WILL BE COLD AS CLOUDS DECREASE WITH AREAS OF FROST
INLAND. HIGH PRESSURE ALOFT WILL MOVE OVER SUNDAY AND INCREASE
THROUGH TUESDAY. A WEAK SYSTEM IS EXPECTED TO MOVE TO THE NORTH
WEDNESDAY WITH SOME MID AND HIGH CLOUDS MOVING OVER. HIGH PRESSURE
ALOFT INCREASES A LITTLE THURSDAY AND THEN MORE FRIDAY. COLD
TODAY... SLIGHTLY WARMER SUNDAY...WARMER MONDAY AND
TUESDAY...SLIGHTLY COOLER WEDNESDAY...SLIGHTLY WARMER
THURSDAY...WARMER FRIDAY THROUGH SATURDAY.

&&

.AVIATION...
262100Z...SHOWERS ASSOCIATED WITH AN UPPER LEVEL LOW WILL RESULT IN
MVFR TO VFR CIGS/VIS...AND BRIEFLY LOWER IN CONVECTIVE SHWRS AND
POSSIBLE TSTMS WITH HAIL. MOIST UPSLOPE FLOW WILL OBSCURE HIGHER
TERRAIN THROUGH TONIGHT IN CLOUDS...SNOW AND FOG. SW TO W WINDS
GUSTING TO 40 KTS OVER THE RIDGE TOPS...MAINLY IN SAN DIEGO
COUNTY...WILL CONTINUE TO RESULT IN STRONG UDDFS AND ROTORS DOWNWIND
INTO THE DESERTS. THE WINDS WILL SHIFT WEST AND WEAKEN TO 25 TO 30
KTS AFTER 00Z WITH MODERATE UDDFS CONTINUING INTO TONIGHT.

.MARINE...
262100Z...MODERATE TO STRONG ONSHORE FLOW WILL CONTINUE ALONG WITH
BUILDING SEAS TO AROUND 8 FT. THE ROUGH SEAS AND WIND GUSTS IN THE
25 KT RANGE WILL CONTINUE MARGINAL SMALL CRAFT ADVISORY CONDITIONS
INTO TONIGHT. ISOLATED TSTMS POSSIBLE TODAY AND TONIGHT DUE TO VERY
COLD AND UNSTABLE AIR OVER THE AREA. SMALL HAIL IS POSSIBLE.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WINTER STORM WARNING UNTIL TO 4 PM PST TODAY ABOVE 3500 FEET
     FOR THE SAN BERNARDINO COUNTY MOUNTAINS.

     WINTER STORM WARNING UNTIL 4 PM PST TODAY ABOVE 2500 FEET FOR
     THE APPLE AND LUCERNE VALLEYS.

     WINTER STORM WARNING THROUGH MIDNIGHT PST TONIGHT ABOVE
     3500 FEET FOR THE RIVERSIDE COUNTY MOUNTAINS.

     WINTER STORM WARNING THROUGH 3 AM PST SUNDAY ABOVE 3500 FEET
     FOR THE SAN DIEGO COUNTY MOUNTAINS.

     FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE SAN DIEGO COUNTY
     COASTAL AREAS...THE SAN DIEGO COUNTY VALLEYS...THE SAN
     BERNARDINO AND RIVERSIDE COUNTY VALLEYS AND THE ORANGE COUNTY
     COASTAL AREAS.

PZ...SMALL CRAFT ADVISORY UNTIL 10 AM PST SUNDAY FOR THE COASTAL
     WATERS OFF SAN DIEGO COUNTY.

&&

PUBLIC...WHITLOW
AVIATION/MARINE...SMALL
Hazardous weather outlook, Feb 26, 4:00 AM PST, 12 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST SAT FEB 26 2011

CAZ042-043-048-050-055>058-060>062-PZZ750-775-270000-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 AM PST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD WINTER STORM WILL BRING RAIN...STRONG WINDS...AND VERY LOW
SNOW LEVELS. SEVERAL WARNINGS...WATCHES AND ADVISORIES ARE IN EFFECT
INCLUDING WINTER STORM WARNING...WIND ADVISORY...FLASH FLOOD
WATCH...AND SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

VERY COLD SATURDAY NIGHT  WITH TEMPERATURES FALLING NEAR OR BELOW
FREEZING IN THE INLAND VALLEYS.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS
REQUESTED.

ATKIN

In the hours before

Local storm report, Feb 26, 2:48 PM PST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
248 PM PST SAT FEB 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             REDLANDS                34.06N 117.17W
02/26/2011  E0.25 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            GRAUPEL FALLING AT 1120 FEET ELEVATION...BEGINNING TO
            STICK

0238 PM     HAIL             4 SE TEMECULA           33.46N 117.08W
02/26/2011  E0.25 INCH       RIVERSIDE          CA   PUBLIC

            PEA SIZE OR SMALLER HAIL FROM 238 PM TO 245 PM

&&

PURPURA
Local storm report, Feb 26, 3:33 PM PST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
333 PM PST SAT FEB 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             BONITA                  32.67N 117.03W
02/26/2011  U0.25 INCH       SAN DIEGO          CA   PUBLIC

            HAIL OR GRAUPEL AT 250 PM

0241 PM     SNOW             WRIGHTWOOD              34.36N 117.63W
02/26/2011  M26.0 INCH       SAN BERNARDINO     CA   TRAINED SPOTTER

            26 INCHES TOTAL AT WRIGHTWOOD AT 6000 FEET. 4 INCHES
            ADDITIONAL SINCE THIS MORNING.

&&

PURPURA
Local storm report, Feb 26, 3:38 PM PST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
338 PM PST SAT FEB 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             VALLEY CENTER           33.22N 117.01W
02/26/2011  E0.25 INCH       SAN DIEGO          CA   TRAINED SPOTTER

            PEA SIZE HAIL AT VALLEY CENTER LASTING ABOUT 1 MINUTE.

&&

PURPURA
Local storm report, Feb 26, 4:18 PM PST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
418 PM PST SAT FEB 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             FALLBROOK               33.37N 117.24W
02/26/2011  E0.25 INCH       SAN DIEGO          CA   FIRE DEPT/RESCUE

            PEA SIZE HAIL FROM 402 TO 412 PM AT FALLBROOK.

&&

PURPURA
Local storm report, Feb 26, 4:27 PM PST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
427 PM PST SAT FEB 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             4 ESE TEMECULA          33.48N 117.06W
02/26/2011  E0.25 INCH       RIVERSIDE          CA   PUBLIC

            HAIL UP TO PEA SIZE FOR 5 MINUTES IN SOUTHEAST TEMECULA
            IN THE REDHAWK NEIGHBORHOOD

&&

PURPURA
Local storm report, Feb 26, 4:34 PM PST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
434 PM PST SAT FEB 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             ALPINE                  32.84N 116.76W
02/26/2011  E0.25 INCH       SAN DIEGO          CA   PUBLIC

            BEGINNING 155 PM SMALL HAIL OR SLEET WITH A SMALL
            ACCUMULATION AT ALPINE.

&&

PURPURA

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 3:00 AM PSTFrost AdvisorySGXRiverside, San Bernardino, San Diego29 hr

Nearby

Winter Storm Warnings in California, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.